Get your Health question answered in 3 easy steps

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for hair loss

i m 26 year old male suffering from hair loss, i consulted a dermatologist he priscribed me 5% minoxidil hair4u oil , finalo 1mg & vb 7 forte capsule . i m usuing these medicine from the last 6 month is it ok to use the for such a long period or may have some side effects .so plz advice me can i continue with these medicine
Fri, 1 Jun 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

It is advisable to use these medications (finasteride, minoxidil and biotin supplement) for androgenetic alopecia for as long as possible, preferably lifetime. These medications are safe.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m Shan. I ve gone to a doctor for my hairloss problem, and m suffering of it for last 6months. m 20yrs old now. I m a student. He prescribed me 2 medicines. 1) AdHair Minoxidil & Aminexil Topical solution - to massage on scalp, 2) Selsun Shampoo, I want to know that are these medicine able to solve my problem, will these stop my hairfalling problem? I m so tensed and Are there any types of side effects in taking these medicines??? - Shan.

doctor1 MD

Dear sir This is Binay jain from India,Im suffering from Hair loss from last couple of years,but with last few months im feeling my hair falling fast & i feel im being bald,also itching & Dandruff seen my hair these days. Kindly help & suggest Thanks & Regard Binay Jain YYYY@YYYY

doctor1 MD

I am a 42 yr old man suffering from hair loss. I has thinning top and receding front hairline. I went to a hair saloon and the stylist/hair consultant recommended the use of high pressure pure oxygen into the scalp that will improve the hair growth. Is there any evidence that this will work? I my country all the hair consultant has to print the disclaimer that there is no evidence that that their treatment will promote hair growth by law but they are still selling the various products claiming that their treatment for hairs work. Can you advise whether the oxygen treatment that I mentioned work? Is there any drugs that are has evidence to proof that they work by western studies? Thanks.

Recent questions on  Minoxidil

doctor1 MD

Hello doctor, i am a student ,age 20 from pune.i am suffering from hair loss from 18 and have lost my lot of hairs from top portion of head.In the mean time i visited doctors who have recommended me to take calcirol plus and multivitamin tablets. also a lotion to apply on scalp everyday named-Hair4u 2% (minoxidil and aminexil topical solution)

doctor1 MD

I am 29 years old, I have been suffering from hair fall and only 10% of hair is left,
I have Iron value of 27.5 ug/dl in the latest blood test report. Will it lead to heavy hail fall?
No improvement even using minoxidil and prohair tablets. Please suggest me what to do.
Sunil.

doctor1 MD

Hi, Good evening Doctor.

One year back suddenly, hair growth stopped in my part(around 2 cms) of my left mustache. I consulted one of dermatologist and he suggested to apply Minoxidil in that area and i used it for two months and I didn't find any hair growth. Because of this I have to shave regularly. sometimes I am getting a feel like insect moving on the skin. Please give me the reason for this and how do I get hair growth in that area again. Please help me in this regard
Thanks in advance for your advice.

doctor1 MD

i am a 40 yrs old lady who had hair transplantation before 3 months. I have been told to use minoxidil topical solution usp 5%. The problem is once i start applying them just after two days i can feel the scalp to be very itchy and gets irritated and rise of red boils . should I STOP USING. the BOILS STATS OOZING OUT. i am concerned about my hair growth. Please advise .

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea 1 mg. But due to mild elevation in SGPT he told to apply minoxidil. I am trying for next baby; is...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had bald patches all over my head and later you have given me an answer. your last answer "I have reviewed...